Article citationsMore>>

J. Shi and E. F. Toro, “Fully discrete high-order shock-eaptunng numerical schemes,” Internationa1 Jour-nal for Numerical Methods in Fluids, Vol. 23, pp. 241?269, 1996.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.